Erectile Dysfunction Medication Doesn’t Cause Vision Damage. Remember when you were young and someone told you that masturbation will make you blind? Never happened, did it?
Later in life some of the same men that were told that when they were young started to experience blurred vision that they say didn’t start happening until they started taking Erectile Dysfunction medication. The makers aren’t deny it, as it is one of the stated side effects, but patients want to know if it is causing permanent damage. A new study conducted by Eli Lilly and published in the April issue of the journal Archives of Ophthalmology says that they have found nothing to prove that the visual side effects caused by the drugs causes any actual damage.
This Eli Lilly study included 244 men, ages 30 to 65, who were randomly selected to take either 5 milligrams of tadalafil, 50 mg. of sildenafil, or a placebo daily for six months. The men underwent thorough eye tests before, during and after treatment.
By the end of the study, the researchers found no significant differences in vision between the men who took the drugs and those who took the placebo.
So if there are no damaging side effects, though there is evidently side effects, this makes me think of all the other drugs out there. You know at the end of the commercials where they spout off the possible side effects and you’re often scratching your head and thinking that you’d rather just deal with the problem? I don;t think this is one of those instances. I guess a little blurred vision isn’t going to stop a man from poppin’ the pill to get a little, right?